# SDR UIEA2025061300761

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 57,314 hours, 38,464 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER, LOWER SKIN STAB STA 120.30+10" FROM AFT SPAR, CRACK LENGTH 1.0".( ACCOMPLISHED PERMANENT REINFORCING REPAIR EXTERNAL DOUBLER ALUMINUM 2024-T3 0.090" AND FILLER REPAIR ALUMINUM 2024-T3 0.071" AT LH HORIZONTAL STABILIZER, LOWER SKIN STA 120.30+10" FROM AFT SPAR IAW SRM 55-10-01-2R-11 REPAIR 11 FIG 204 SHEET 2 REV 23. THIS REPAIR IS CATEGORY "B" AND INSPECTION REQUIREMENTS 56,000 FLIGHT CYCLES IAW SRM 55-10-01-2R-11 ITEM 5A TABLE 204 FIG 206. THRESHOLD INSPECTION 56,000 TOTAL FLIGHT CYCLES PER DVI AND LFEC. REPEAT INSPECTION OF DVI AND LFEC DUE EVERY 9000 FLIGHT CYCLES. NO FURTHER DEFECTS NOTED. )
